# SDR 9501259961

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receivers
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 VHF NAV OCCURRED ON APPROACH INTO BIS.  CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADIO NAV SWITCHING UNIT AND BOTH NR 1 AND NR 2 NAV RECEIVERS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
